# SDR IPXA2025012089351

- Difficulty date: January 8, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 36,186 hours, 23,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5225
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT TRACK FLANGE AT BL-0 STA 1681.80, HAS PITTING CORROSION AROUND THE ATTACHING FASTENERS. ALL DAMAGE MARKED IN RED. INSTALLED 2 FASTENERES IAW SRM 51-40-02-OG. PN BACB30NY6K8X BTCH 0004346844. REQUET OK TO RESTORE SUFACE PROTECTION.
